# SDR CALA2021072601182

- Difficulty date: July 24, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N76021
- Make and model: Boeing 777224
- Aircraft serial: 39776
- Aircraft time: 49,853 hours, 4,633 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Part serial: 73956
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PERFORM DEEP-CYCLE EMERGENCY LIGHT BATTERY PACK CAPACITY CHECK F OUND BATTERY M33098 POOR CAPACITY REF HAECO NON-ROUTINE NO.: 944 4853, ORIGINATED BY EMP V905497, SPEC NO.: B777-33-3-7019. PERFORMED BY EMP V903172, REPLACED EMERGENCY LIGHT BATTERY M3309 8 AND CARRIED OUT OPERATIONAL TEST FOUND NORMAL AS PER AMM 33-51 -06-960-802 REV 92. IDT BY TA591
